# SDR AALA2019111549015

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 18,480 hours, 7,152 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164905117
- Condition: Failed
- Location: Radar Unit
- Part time: 18,486 hours, 7,154 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS LOUD HUMMING NOISE FROM A/C NOSE. HUM GREW LOUDER, FOLLOWED BY STRONG ODOR ON FLT DECK, FWD CABIN DISSIPATING FURTHER AFT. TURNED RADAR OFF, HUMMING STOPPED, SMELL SLOWLY DISSIPATED. MAINTENANCE REPLACED AVIONICS EXTRACT FAN (18HQ) IAW AMM 21-26-51. OPS CHECKS NORMAL.
